By Topic

Generalised Sidelnikov sequences with optimal autocorrelation properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Luke, H.D. ; IENT, Tech. Hochschule Aachen, Germany ; Schotten, H.D. ; Hadinejad-Mahram, H.

A new class of almost binary and polyphase sequences with optimum periodic correlation properties is introduced. This class forms a generalisation of sequences already described by Sidelnikov (1969) and Lempel et al. (1997)

Published in:

Electronics Letters  (Volume:36 ,  Issue: 6 )